| Model Number |
10601 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/04/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient is approximately (b)(6) years old.Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the right coronary artery.A 3.50 x 12mm synergy ii drug-eluting stent was advanced but failed to cross the lesion.The lesion was pre-dilated again and when the stent was inserted, the shaft kinked and subsequently snapped outside the patient's body.The procedure was completed with another of the same device.There was no patient complication nor blood loss reported.